# SDR FDEA202101310257

- Difficulty date: January 31, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N114FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42712
- Aircraft time: 10,922 hours, 4,686 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Former
- Part number: 114T21705
- Condition: Cracked
- Location: Lt Wing Le Edge
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE FORMER @ OSS 441 CRACKED.  REMOVED & REPLACED FORMER IAW BAC DWG 114T2241 REV.
